# SDR DALA2023120409914

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION ON CARRIAGE BOLTS TRACK 3 AND TRACK 4 ON LH WING. CORRECTIVE ACTION: REPLACED CARRIAGE BOLTS TRACK 3 AND 4. ON LH WING (2E/A) AND INSTALLATION OF BOLT ACCOMPLISHED WITH AMDS CARD 2750- 6020-LT. (0092335)
